Optimal Control of Markov Processes with Incomplete State Information

Optimal Control of Markov Processes with Incomplete State Information
K. J. Åström, 1965

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Astrom:1965,
  author = {{\AA}str\"{o}m, K. J.}, 
  title = "Optimal Control of {Markov Processes} with Incomplete State Information",
  journal = "Journal of Mathematical Analysis and Applications",
  year = "1965",
  volume = "10",
  pages = "174--205",
  month = "January",
  publisher = "Academic Press",
  url = "http://www.cs.utexas.edu/~shivaram",
  bib2html_rescat = "Partial Observability",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33